# SDR FDEA201210123601

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 21,477 hours, 11,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 3R, BETWEEN FR 57.1 AND 57.2, HAS A 4 INCH AREA OF SURFACE OXIDATION.  REMOVED CORROSION IAW SRM 51-74-10 PG 209 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG 102, PG 105.  REMOVED DAMAGED SECTION OF SEAT TRACK AND FABRICATED NEW SEAT TRACK SECTION WITH TWO REPAIR SPLICES AND INSTALLED IAW SRM 53-10-16 FIG 201. REPROTECTED AREA IAW SRM 51-21-10 AND 51-75-10.
